| Model Number |
333851 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: it was reported that the needle broke.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photos were provided for further evaluation.Visual evaluation of the photos showed opened packaging from the kit and the second photo showed what appeared to be a used spinal needle broken in two pieces next to a used contaminated tray of components.The provided photos did not confirm the reported incident to be the result of any manufacturing process.Per the manufacturer's investigation, this defect is not likely to have happened during the manufacturing process.It is believed to happen during application.User will be referred to ifu which states, " do not apply excessive force during needle advancement.Do not utilize needle if it bends or tip becomes damaged.If resistance is felt during advancement of the needle, carefully correct the orientation of the needle but never apply excessive force." a review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.